# SDR SWAA2022062721685

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 50,672 hours, 25,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6ABC EMERGENCY LIGHT LENS IS NOT SECURE; FALLING FROM THE LIGHT ASSY. 6ABC EMERGENCY LIGHT LENS IS NOT SECURE FALLING FROM THE LIGHT ASSY. / [01] RESECURED LENS REF AMM 33-51-03
